# SDR AT9900849

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND MAIN FRAME NR 737 HAD 2 CRACKS.  REMOVED AND REPLACED LEFT HAND MAIN FRAME NR 737 IAW DC9 SRM 51-30-2, 51-30-5 AND EO 1253-1129-B1044.
